MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK; HIP COMPONENT
Model Number 26012805
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision for this patient being the first event captured under incidents 3010536692-2016-00075 and 3010536692-2016-00076.
 
Event or Problem Description
Allegedly patient potentially has pain as well as a possible seroma.Dual mobility liner from stryker and our 28mm + 10.5 head were replaced with the same products in the same sizes.Left hip.Additional information: "this is the second revision for this patient (incident groups: 16010098 & 16010101).''.

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10465979
Report Number3010536692-2020-00592
Device Sequence Number3177526
Product Code LPH
UDI-Device IdentifierM684260128051
UDI-PublicM684260128051
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K953025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26012805
Device Catalogue Number26012805
Device Lot Number12012270631625031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date08/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR